# SDR DHL2001717018

- Difficulty date: August 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Condition: Broken
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE DETECTION LIGHT FOR ENGINE NR 3 ON P6-3 PANEL OCCASIONALLY ILLUMINATES DURING CRUISE FLIGHT.  LIGHT DEFERRED PER DHL MEL 26-9.  PLACARD INSTALLED DMI 6791 CAT C.  FOUND BROKEN INSULATION AND FIRE LOOP CONNECTOR CHAFING AGAINST BRACKET.  PROVIDED CLEARANCE AND REPAIRED INSULATION.  SYSTEM OPS CHECKED GOOD PER B-727 MM 26-11-0, CLEARING DMI 6791.
